@article{IM2_1989_33_3_a6,
author = {M. V. Safonov},
title = {On~the classical solution of nonlinear elliptic equations of second order},
journal = {Izvestiya. Mathematics},
pages = {597--612},
year = {1989},
volume = {33},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1989_33_3_a6/}
}
M. V. Safonov. On the classical solution of nonlinear elliptic equations of second order. Izvestiya. Mathematics, Tome 33 (1989) no. 3, pp. 597-612. http://geodesic.mathdoc.fr/item/IM2_1989_33_3_a6/
[1] Krylov N. V., Upravlyaemye protsessy diffuzionnogo tipa, Nauka, M., 1977 | MR
[2] Krylov N. V., Nelineinye ellipticheskie i parabolicheskie uravneniya vtorogo poryadka, Nauka, 1985 | MR
[3] Brezis H., Evans L. C., “A variational inequality approach to the Bellman–Dirichlet equation for two elliptic operators”, Arch. Rat. Mech. and Anal., 71:1 (1979), 1–13 | DOI | MR | Zbl
[4] Krylov N. V., “Ogranichenno neodnorodnye ellipticheskie i parabolicheskie uravneniya”, Izv. AN SSSR. Ser. matem., 46:3 (1982), 487–523 | MR
[5] Krylov N. V., “Ogranichenno neodnorodnye ellipticheskie i parabolicheskie uravneniya v oblasti”, Izv. AN SSSR. Ser. matem., 47:1 (1983), 75–108 | MR | Zbl
[6] Evans L. C., “Classical solutions of fully nonlinear convex second order elliptic equations”, Comm. Pure and Appl. Math., 35:3 (1982), 333–363 | DOI | MR | Zbl
[7] Trudinger N. S., “Fully nonlinear, uniformly elliptic equations under natural structure conditions”, Trans. Amer. Math. Soc., 278:2 (1983), 751–763 | DOI | MR
[8] Ladyzhenskaya O. A., Ural'tseva N. N., Lineinye i kvazilineinye uravneniya ellipticheskogo tipa, Nauka, M., 1973 | MR
[9] Safonov M. V., “O klassicheskom reshenii ellipticheskogo uravneniya Bellmana”, Dokl. AN SSSR, 278:4 (1984), 810–813 | MR | Zbl
[10] Golovkin K. K., Solonnikov V. A., “Otsenki integralnykh operatorov v translyatsionno invariantnykh normakh, I”, Tr. Matem. in-ta im. V. A. Steklova AN SSSR, 70, 1964, 47–58 ; “II”, РўСЂ. МатРμРј. РёРЅ-та РёРј. Р’. Рђ. РЎС‚Рμклова РђРќ РЎРЎРЎР , 92, 1966, 5–30 | MR | Zbl | MR | Zbl
[11] Camvanato S., “Proprietà di una famiglia di spazi funzionali”, Ann. Sc. Norm. Sup. Pisa, 18 (1964), 137–160 | MR
[12] Krylov N. V., Safonov M. V., “Nekotoroe svoistvo reshenii parabolicheskikh uravnenii s izmerimymi koeffitsientami”, Izv. AN SSSR. Ser. matem., 44:1 (1980), 161–175 | MR | Zbl
[13] Safonov M. V., “Neravenstvo Kharnaka dlya ellipticheskikh uravnenii i gëlderovost ikh reshenii”, Zap. nauch. seminarov Leningr. otd. Matem. in-ta AN SSSR, 96, 1980, 272–287 | MR | Zbl
[14] Douglis A., Nirenberg L., “Interior estimates for elliptic systems of partial differential equations”, Comm. Pure and Appl. Math., 8 (1955), 503–538 | DOI | MR | Zbl
[15] Miranda K., Uravneniya s chastnymi proizvodnymi ellipticheskogo tipa, IL, M.
[16] Safonov M. V., “O gladkosti vblizi granitsy reshenii ellipticheskikh uravnenii Bellmana”, Zap. nauch. seminarov Leningr. otd. Matem. in-ta AN SSSR, 147, 1985, 150–154 | MR | Zbl
[17] Nirenberg L., “On nonlinear elliptic partial differential equations and Hölder continuity”, Comm. Pure and Appl. Math., 6 (1953), 103–156 | DOI | MR | Zbl
[18] Ladyzhenskaya O. A., Solonnikov V. A., Uraltseva N. N., Lineinye i kvazilineinye uravneniya parabolicheskogo tipa, Nauka, M., 1967 | MR | Zbl